# SDR WRLA2009067

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND EGAT LT OUTBOARD AILERON WEDGE DISBOND AT XOA 842.  REMOVE AND CLEANUP AREA.  REPAIR THIS WEDGE PER DRAWING SG11570003.  CHECK REPAIRED AREA WAS SATISFIED, CALCULATED THE REWORK BALANCE MOMENT IS 66.65 LB-IN PER SRM 57-50-00 VOL 2 REV 40.  RECORD THIS NEW MOMENT DATA ON ACFT. JOB COMPLETED.
